# SDR UALA2013061304072

- Difficulty date: June 12, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 67,677 hours, 24,917 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIP AT 34F HAS FALLEN OFF.  REPLACED EMERGENCY LIGHT COVER FROM SEAT 24 TO 32.
